# SDR DALA2024103110556

- Difficulty date: October 29, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0634725) AFT CARGO BAY FRAME DAMAGE AT STA 727J STR 25L WL 168. REPAIRED AFT CARGO BAY FRAME STA 727J AT STR 25L WL 168 IAW B737 SRM 53-60-07-2R-1.
